Some Papers Published in 2013-2013年发表的部分论文

Some Papers Published in 2013

2013年发表的部分论文

Part One: Thirty-eight Papers Formally Published in 2013

第一部分:2013年正式发表的38篇论文

  1. Feng Qi, Integral representations and properties of Stirling numbers of the first kind, Journal of Number Theory 133 (2013), no. 7, 2307–2319; Available online at http://dx.doi.org/10.1016/j.jnt.2012.12.015.
  2. Feng Qi, Limit formulas for ratios between derivatives of the gamma and digamma functions at their singularities, Filomat 27 (2013), no. 4, 601–604; Available online at http://dx.doi.org/10.2298/FIL1304601Q.
  3. Feng Qi and Christian Berg, Complete monotonicity of a difference between the exponential and trigamma functions and properties related to a modified Bessel function, Mediterranean Journal of Mathematics 10 (2013), no. 4, 1683–1694; Available online at http://dx.doi.org/10.1007/s00009-013-0272-2.
  4. Feng Qi, Pietro Cerone, and Sever S. Dragomir, Complete monotonicity of a function involving the divided difference of psi functions, Bulletin of the Australian Mathematical Society 88 (2013), no. 2, 309–319; Available online at http://dx.doi.org/10.1017/S0004972712001025.
  5. Feng Qi and Qiu-Ming Luo, Bounds for the ratio of two gamma functions: from Wendel’s asymptotic relation to Elezović-Giordano-Pečarić‘s theorem, Journal of Inequalities and Applications 2013, 2013:542, 20 pages; Available online athttp://dx.doi.org/10.1186/1029-242X-2013-542.
  6. Feng Qi, Qiu-Ming Luo, and Bai-Ni Guo, Complete monotonicity of a function involving the divided difference of digamma functions, Science China Mathematics56 (2013), no. 11, 2315–2325; Available online at http://dx.doi.org/10.1007/s11425-012-4562-0.
  7. Feng Qi and Bo-Yan Xi, Some integral inequalities of Simpson type for GA-$\varepsilon$-convex functions, Georgian Mathematical Journal 20 (2013), no. 4, 775–788; Available online at http://dx.doi.org/10.1515/gmj-2013-0043.
  8. Rui-Fang Bai, Feng Qi, and Bo-Yan Xi, Hermite-Hadamard type inequalities for the $m$- and $(\alpha,m)$-logarithmically convex functions, Filomat 27 (2013), no. 1, 1–7; Available online at http://dx.doi.org/10.2298/FIL1301001B.
  9. Shu-Ping Bai and Feng Qi, Some inequalities for $(s_1,m_1)$-$(s_2,m_2)$-convex functions on the co-ordinates, Global Journal of Mathematical Analysis (2013), no. 1, 22–28; Available online at http://dx.doi.org/10.14419/gjma.v1i1.776.
  10. Ling Chun and Feng Qi, Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex, Journal of Inequalities and Applications 2013, 2013:451, 10 pages; Available online at http://dx.doi.org/10.1186/1029-242X-2013-451.
  11. Bai-Ni Guo and Feng Qi, Monotonicity and logarithmic convexity relating to the volume of the unit ball,  Optimization Letters 7 (2013), no. 6, 1139–1153; Available online at http://dx.doi.org/10.1007/s11590-012-0488-2.
  12. Bai-Ni Guo and Feng Qi,  Refinements of lower bounds for polygamma functions, Proceedings of the American Mathematical Society 141 (2013), no. 3, 1007–1015; Available online at http://dx.doi.org/10.1090/S0002-9939-2012-11387-5.
  13. Yun Hua and Feng Qi, Sharp inequalities between the hyperbolic cosine function and the sine and cosine functions, Pakistan Journal of Statistics 29 (2013), no. 3, 315–321.
  14. Wen-Hui Li and Feng Qi, Some Hermite-Hadamard type inequalities for functions whose $n$-th derivatives are $(\alpha,m)$-convex, Filomat 27 (2013), no. 8, 1575–1582; Available online at http://dx.doi.org/10.2298/FIL1308575L.
  15. Wen-Hui Li, Feng Qi, and Bai-Ni Guo, On proofs for monotonicity of a function involving the psi and exponential functions, Analysis—International mathematical journal of analysis and its applications 33 (2013), no. 1, 45–50; Available online at http://dx.doi.org/10.1524/anly.2013.1175.
  16. Muhammad Aslam Noor, Feng Qi, and Muhammad Uzair Awan, Some Hermite-Hadamard type inequalities for $\log$-$h$-convex functions, Analysis—International mathematical journal of analysis and its applications 33 (2013), no. 4, 367–375; Available online at http://dx.doi.org/10.1524/anly.2013.1223.
  17. Shu-Hong Wang and Feng Qi, Inequalities of Hermite-Hadamard type for convex functions which are $n$-times differentiable, Mathematical Inequalities & Applications 16 (2013), no. 4, 1269–1278; Available online at http://dx.doi.org/10.7153/mia-16-97.
  18. Bo-Yan Xi and Feng Qi, Convergence, monotonicity, and inequalities of sequences involving continued powers, Analysis—International mathematical journal of analysis and its applications 33 (2013), no. 3, 235–242; Available online at http://dx.doi.org/10.1524/anly.2013.1191.
  19. Bo-Yan Xi and Feng Qi, Hermite-Hadamard type inequalities for functions whose derivatives are of convexities, Nonlinear Functional Analysis and Applications 18 (2013), no. 2, 163–176.
  20. Bo-Yan Xi and Feng Qi, Integral inequalities of Simpson type for logarithmically convex functions, Advanced Studies in Contemporary Mathematics (Kyungshang) 23 (2013), no. 4, 559–566.
  21. Bo-Yan Xi and Feng Qi, Some Hermite-Hadamard type inequalities for differentiable convex functions and applications, Hacettepe Journal of Mathematics and Statistics 42 (2013), no. 3, 243–257.
  22. Bo-Yan Xi and Feng Qi, Some inequalities of Hermite-Hadamard type for $h$-convex functions, Advances in Inequalities and Applications 2 (2013), no. 1, 1–15.
  23. Li Yin and Feng Qi, Some integral inequalities on time scales, Results in Mathematics 64 (2013), no. 3, 371–381; Available online at http://dx.doi.org/10.1007/s00025-013-0320-z.
  24. Serkan Araci, Mehmet Açikgöz, and Feng Qi, On the $q$-Genocchi numbers and polynomials with weight zero and their applications, Nonlinear Functional Analysis and Applications 18 (2013), no. 2, 193–203.
  25. Serkan Araci, Mehmet Açikgöz, Feng Qi, and Hassan Jolany, A note on the modified $q$-Genocchi numbers and polynomials with weight $(\alpha,\beta)$, Fasciculi Mathematici No. 51 (2013), 21–32.
  26. Bai-Ni Guo, Qiu-Ming Luo, and Feng Qi, Monotonicity results and inequalities for the inverse hyperbolic sine function, Journal of Inequalities and Applications 2013,2013:536, 6 pages; Available online at http://dx.doi.org/10.1186/1029-242X-2013-536.
  27. Bai-Ni Guo, Qiu-Ming Luo, and Feng Qi, Sharpening and generalizations of Shafer-Fink’s double inequality for the arc sine function, Filomat 27 (2013), no. 2, 261–265; Available online at http://dx.doi.org/10.2298/FIL1302261G.
  28. Bai-Ni Guo, Jiao-Lian Zhao, and Feng Qi, A completely monotonic function involving the tri- and tetra-gamma functions, Mathematica Slovaca 63 (2013), no. 3, 469–478; Available online at http://dx.doi.org/10.2478/s12175-013-0109-2.
  29. Sen-Lin Guo, Jian-Guo Xu, and Feng Qi, Some exact constants for the approximation of the quantity in the Wallis’ formula, Journal of Inequalities and Applications 2013:67, 7 pages; Available online at http://dx.doi.org/10.1186/1029-242X-2013-67.
  30. Ye Shuang, Hong-Ping Yin, and Feng Qi, Hermite-Hadamard type integral inequalities for geometric-arithmetically $s$-convex functions, Analysis—International mathematical journal of analysis and its applications 33 (2013), no. 2, 197–208; Available online at http://dx.doi.org/10.1524/anly.2013.1192.
  31. Yan Sun, Hai-Tao Yang, and Feng Qi, Some inequalities for multiple integrals on the $n$-dimensional ellipsoid, spherical shell, and ball, Abstract and Applied Analysis 2013 (2013), Article ID 904721, 8 pages; Available online at http://dx.doi.org/10.1155/2013/904721.
  32. Yan Wang, Shu-Hong Wang, and Feng Qi, Simpson type integral inequalities in which the power of the absolute value of the first derivative of the integrand is $s$-preinvex, Facta Universitatis, Series Mathematics and Informatics 28 (2013), no. 2, 151–159.
  33. Bo-Yan Xi, Yan Wang, and Feng Qi, Some integral inequalities of Hermite-Hadamard type for extended $(s,m)$-convex functions, Transylvanian Journal of Mathematics and Mechanics 5 (2013), no. 1, 69–84.
  34. Li Yin, Da-Wei Niu, and Feng Qi, Some new integral inequalities, Tamkang Journal of Mathematics 44 (2013), no. 3, 279–288; Available online at http://dx.doi.org/10.5556/j.tkjm.44.2013.1166.
  35. Tian-Yu Zhang, Ai-Ping Ji, and Feng Qi, Integral inequalities of Hermite-Hadamard type for harmonically quasi-convex functions, Proceedings of the Jangjeon Mathematical Society 16 (2013), no. 3, 399–407.
  36. Tian-Yu Zhang, Ai-Ping Ji, and Feng Qi, Some inequalities of Hermite-Hadamard type for GA-convex functions with applications to means, Le Matematiche 68 (2013), no. 1, 229–239; Available online at http://dx.doi.org/10.4418/2013.68.1.17.
  37. Bo Zhang, Bo-Yan Xi, and Feng Qi, Some properties and inequalities for $h$-geometrically convex functions, Journal of Classical Analysis 3 (2013), no. 2, 101–108; Available online at http://dx.doi.org/10.7153/jca-03-09.
  38. Wei-Dong Jiang, Miao-Kun Wang, Yu-Ming Chu, Yue-Ping Jiang, and Feng Qi, Convexity of the generalized sine function and the generalized hyperbolic sine function, Journal of Approximation Theory 174 (2013), 1–9; Available online at http://dx.doi.org/10.1016/j.jat.2013.06.005.

Part Two: Thirty Preprints Published in 2013

第二部分:2013年以预印本形式发表的30篇论文

  1. Feng Qi, A completely monotonic function involving the gamma and tri-gamma functions, available online at http://arxiv.org/abs/1307.5407.
  2. Feng Qi, A recurrence formula for the first kind Stirling numbers, available online at http://arxiv.org/abs/1310.5920.
  3. Feng Qi, An integral representation and properties of Bernoulli numbers of the second kind, available online at http://arxiv.org/abs/1301.7181.
  4. Feng Qi, Completely monotonic degree of a function involving the tri- and tetra-gamma functions, available online at http://arxiv.org/abs/1301.0154.
  5. Feng Qi, Complete monotonicity of a family of functions involving the tri- and tetra-gamma functions, available online at http://arxiv.org/abs/1301.0156.
  6. Feng Qi, Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind, available online at http://arxiv.org/abs/1301.6845.
  7. Feng Qi, Explicit formulas for computing Euler polynomials in terms of the second kind Stirling numbers, available online at http://arxiv.org/abs/1310.5921.
  8. Feng Qi, Pólya type integral inequalities: Origin, variants, proofs, refinements, generalizations, equivalences, and applications, RGMIA Research Report Collection 16 (2013), Article 20, 32 pages; Available online at http://rgmia.org/papers/v16/v16a20.pdf.
  9. Feng Qi, Properties of modified Bessel functions and completely monotonic degrees of differences between exponential and trigamma functions, available online at http://arxiv.org/abs/1302.6731.
  10. Feng Qi, Some completely monotonic functions involving the $q$-tri-gamma and $q$-tetra-gamma functions with applications, available online at http://arxiv.org/abs/1301.0155.
  11. Feng Qi, Serkan Araci, and Mehmet Açikgöz, Extended fermionic $p$-adic integrals on $\mathbb{Z}_p$, available online at http://arxiv.org/abs/1312.2040.
  12. Feng Qi and Cristinel Mortici, Some best approximation formulas and inequalities for Wallis ratio, available online at http://arxiv.org/abs/1312.3782.
  13. Feng Qi and Wen-Hui Li, A logarithmically completely monotonic function involving the ratio of two gamma functions and originating from the coding gain, available online at http://arxiv.org/abs/1303.1877.
  14. Feng Qi and Wen-Hui Li, Integral representations and properties of some functions involving the logarithmic function, available online at http://arxiv.org/abs/1305.4083.
  15. Feng Qi, Tian-Yu Zhang, and Bo-Yan Xi, Hermite-Hadamard type integral inequalities for functions whose first derivatives are of convexity, available online at http://arxiv.org/abs/1305.5933.
  16. Feng Qi and Xiao-Jing Zhang, A Stieltjes function involving the logarithmic function and an application, available online at http://arxiv.org/abs/1301.6425.
  17. Feng Qi and Xiao-Jing Zhang, Complete monotonicity of a difference between the exponential and trigamma functions, available online at http://arxiv.org/abs/1303.1582.
  18. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, A new proof of the geometric-arithmetic mean inequality by Cauchy’s integral formula, available online at http://arxiv.org/abs/1301.6432.
  19. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, Integral representations of the weighted geometric mean and the logarithmic mean, available online at http://arxiv.org/abs/1303.3122.
  20. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, Some Bernstein functions and integral representations concerning harmonic and geometric means, available online at http://arxiv.org/abs/1301.6430.
  21. Feng Qi, Xiao-Jing Zhang, and Wen-Hui Li, The geometric mean is a Bernstein function, available online at http://arxiv.org/abs/1301.6848.
  22. Yun Hua and Feng Qi, The best bounds for Toader mean in terms of the centroidal and arithmetic means, available online at http://arxiv.org/abs/1303.2451.
  23. Wei-Dong Jiang and Feng Qi, Geometric convexity of the generalized sine and the generalized hyperbolic sine, available online at http://arxiv.org/abs/1301.3264.
  24. Wei-Dong Jiang and Feng Qi, Sharp bounds for Neuman-Sándor’s mean in terms of the root-mean-square, available online at http://arxiv.org/abs/1301.3267.
  25. Wei-Dong Jiang and Feng Qi, Sharp bounds in terms of the power of the contra-harmonic mean for Neuman-Sándor mean, available online at http://arxiv.org/abs/1301.3554.
  26. Wen-Hui Li and Feng Qi, A unified proof of inequalities and some new inequalities involving Neuman-Sándor mean, available online at http://arxiv.org/abs/1312.3500.
  27. Wen-Hui Li and Feng Qi, Hermite-Hadamard type inequalities of functions whose derivatives of $n$-th order are $(\alpha,m)$-convex, available online at http://arxiv.org/abs/1308.2948.
  28. Cristinel Mortici and Feng Qi, Asymptotic formulas and inequalities for gamma function in terms of tri-gamma function, available online at http://arxiv.org/abs/1312.5881.
  29. Li Yin and Feng Qi, Some inequalities for complete elliptic integrals, available online at http://arxiv.org/abs/1301.4385.
  30. Ai-Ping Ji, Tian-Yu Zhang, and Feng Qi, Integral inequalities of Hermite-Hadamard type for $(\alpha,m)$-GA-convex functions, available online at http://arxiv.org/abs/1306.0852.

Related Links-相关链接

  1. Feng Qi, Some Papers Authored by Professor Dr. Feng Qi and Indexed by the Web of Science and the Engineering Village Since 1997, ResearchGate Technical Report.
  2. Feng Qi, The List of Papers and Preprints Authored by Professor Dr. Feng Qi Since 1993, ResearchGate Technical Report.

Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, Homepage, Teaching and Education. Bookmark the permalink.

One Response to Some Papers Published in 2013-2013年发表的部分论文

  1. qifeng618 says:

    沙漠和石油似乎有某种关联性。
    凭我平常积累的知识来讲,似乎沙漠中都有石油田。似乎世界上最大的油田、质量最好的油田、产量最高的油田都在沙漠之国。
    这种迹象提示我说,地球上之所以有沙漠出现,或者说沙漠产生的原因似乎与当地地下石油的存在有某种必然性。例如说,地下石油埋藏的过浅,石油散发到地面的有害物质使得土壤不适宜生长植物,于是就沙漠化了。这也许就是沙漠形成的真正理论和见解,早晚会有人证实这种说法的。
    根据这种说法(如果正确的话),戈壁滩的地下也应该有石油,而且石油埋藏的深度比较深。所以说,要找石油,就到沙漠、戈壁滩之类的不适宜人类居住的地域去勘探即可。

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s